# SDR CA100825003

- Difficulty date: August 24, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Urocop EC120B
- Aircraft time: 504 hours
- Engine: Tmeca ARRIU2F
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pump
- Part number: 03190150020
- Condition: Failed
- Location: Engine Oil Sys
- Part time: 426 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

ENGINE LOSS OIL PRESSURE IN FLIGHT, EMERGENCY AUTO ROTATION TO GROUND STARTED DURING FLARE, LOUD EXPLOSION HEARD, FOLLOWED BY ENGINE STOPPAGE ACFT LANDED WITHOUT FURTHER INCIDENT.
